# SDR SWIA95743

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF AND GEAR RETRACTION, NOSE GEAR WOULD NOT COME UP.  INDICATION REMAINED GREEN.  ATTEMPTED TO CYCLE GEAR BUT IT DID NO GOOD.  RETURNED TO GATE.  REPLACED NOSE GEAR WOW SWITCH BRACKET AND ADJUSTED PROX SENSOR.  REFER TO M/M TASK 32-30-00 - 720-901.  OPS CHECK GOOD.
